|
Publication
|
Title of Article |
Post-quantum Ostrowski type integral inequalities for twice (p,q)-differentiable functions |
Date of Acceptance |
11 October 2022 |
Journal |
Title of Journal |
Journal of Mathematical Inequalities |
Standard |
SCOPUS |
Institute of Journal |
Ele-Math |
ISBN/ISSN |
1846579X |
Volume |
2022 |
Issue |
16(3) |
Month |
October |
Year of Publication |
2022 |
Page |
1129–1144 |
Abstract |
In this paper, we establish a new (p,q)-integral identity using twice (p,q)-differentiable
functions. Then, we use this result to derive some new post-quantum Ostrowski type integral inequalities for twice (p,q)-differentiable functions. The newly established results are also proven to be generalizations of some existing results in the area of integral inequalities. |
Keyword |
Ostrowski-type inequality, convex function, (p,q)-differentiable function, (p,q)-integral inequalities, (p,q)-calculus. |
Author |
|
Reviewing Status |
มีผู้ประเมินอิสระ |
Status |
ตีพิมพ์แล้ว |
Level of Publication |
นานาชาติ |
citation |
true |
Part of thesis |
true |
ใช้สำหรับสำเร็จการศึกษา |
ไม่เป็น |
Attach file |
|
Citation |
0
|
|
|
|
|
|
|